# SDR SWAA2022051095412

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D R/H STRINGER 19. / [01] FWD CARGO BAY GUSSET AT BS 500D R/H STRINGER 19;NO ALLOWABLE DAMAGE LIMITS FOUND ON SRM IS APPLICABLE REMOVE AND REPLACE PART IAW SRM 51-10-02 PARA#9;C.;[02] REMOVED ON FWD CARGO BAY GUSSET AT BS 500D R/H STRINGER 19 IAW SRM 51-40-02.;[03] LOCATED AND DRILLED ON FWD CARGO BAY NEW GUSSET AT BS 500D R/H STRINER 19 P/N 143A9483-5 IAW SRM 51-40-05 AND DWG 143A7902 REV:-;OK TO INSTALL.;[04] CORRECTIVE ACTION 3 ENTRY AN ERROR. LOCATED AND DRILLED ON FWD CARGO BAY NEW GUSSET AT BS 500D R/H STR 19 P/N 143A9481-5 IAW SRM 51-40-05 AND DWG 143A7902 REV:-;OK TO INSTALL.;[05] VERIFIED APPLICABILITY OF SRM 51-10-02 PARA#9;C. VERIFIED CORRECTIVE ACTION ITEM 4 OKAY TO INSTALL PART GIVEN.;[06] INSTALLED ON FWD CARGO BAY NEW GUSSET AT BS 500D R/H STR 19 P/N 143A9481-5 IAW SRM 51-40-02 AND DWG 143A7902 REV:-.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED COMPLETE
